Derivations on noncommutative Banach algebras

Tom 167 / 2005

Tsiu-Kwen Lee Studia Mathematica 167 (2005), 153-160 MSC: 47B47, 16N60. DOI: 10.4064/sm167-2-3

Streszczenie

We discuss range inclusion results for derivations on noncommutative Banach algebras from the point of view of ring theory.

Autorzy

  • Tsiu-Kwen LeeDepartment of Mathematics
    National Taiwan University
    Taipei 106, Taiwan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek